Alert archive / Tennessee / Wind Chill Advisories in 2014
Wind Chill Advisory 2, NWS Nashville, TN
NWS Nashville, TN issued this wind chill advisory at Jan 22, 2014, 2:50 PM CST for 8 counties in Tennessee. It took effect at Jan 23, 2014, 3:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2014, 2:50 PM CST (20:50 UTC)
- In effect from
- Jan 23, 2014, 3:00 AM CST
- Expired
- Jan 23, 2014, 12:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Nashville, TN
Counties Benton County, TN, Cheatham County, TN, Dickson County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Robertson County, TN, Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 54 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 111 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
365 WWUS44 KOHX 222050 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 250 PM CST WED JAN 22 2014 ...WIND CHILLS OF MINUS 5 TO MINUS 10 ARE EXPECTED ACROSS THE NORTHWESTERN QUARTER OF MIDDLE TN LATE TONIGHT AND INTO THURSDAY... .A REINFORCING BLAST OF COLD AIR WILL MOVE INTO MIDDLE TN TONIGHT IN THE FORM OF ANOTHER ARCTIC FRONT. ACROSS NORTHWESTERN AREAS OF MIDDLE TN...THE ARCTIC FRONT WILL REACH THE AREA JUST AFTER MIDNIGHT. BEHIND THE FRONT...SUSTAINED NORTHWEST WINDS WILL PICK UP TO 10 TO 20 MPH. AS TEMPERATURES FALL TO NEAR 8 TO 12 DEGREES ACROSS THE ADVISORY AREA BY SUNRISE...WIND CHILL VALUES WILL FALL TO BETWEEN 5 BELOW ZERO TO 10 BELOW ZERO. TEMPERATURES WILL NOT RECOVER MUCH DURING THE DAY BUT THE WIND SPEED VALUES WILL RELAX SOME IN THE AFTERNOON. STILL THOUGH...WIND CHILL VALUES WILL ONLY WARM TO ZERO TO 5 ABOVE ZERO IN THE AFTERNOON. TNZ005>007-022>026-231000- /O.NEW.KOHX.WC.Y.0002.140123T0900Z-140123T1800Z/ STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY 250 PM CST WED JAN 22 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST THURSDAY. * GEOGRAPHIC AREA...THE COUNTIES OF STEWART...MONTGOMERY...ROBERTSON... BENTON...HOUSTON...DICKSON...CHEATHAM...AND HUMPHREYS * WIND CHILL VALUES...MINUS 5 TO MINUS 10 DEGREES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ 21
1 follow-up statement
619 WWUS44 KOHX 230903 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 303 AM CST THU JAN 23 2014 ...WIND CHILLS OF MINUS 5 TO MINUS 10 ARE EXPECTED ACROSS THE NORTHWESTERN QUARTER OF MIDDLE TENNESSEE THROUGH NOON... .A REINFORCING BLAST OF COLD AIR WILL MOVE INTO MIDDLE TENNESSEE THIS MORNING IN THE FORM OF ANOTHER ARCTIC FRONT. BEHIND THE FRONT...SUSTAINED NORTHWEST WINDS WILL PICK UP TO 15 TO 25 MPH AND BECOME GUSTY. WITH TEMPERATURES IN THE LOWER TEENS...WIND CHILL VALUES WILL BE BETWEEN 5 BELOW ZERO AND 10 BELOW ZERO. TEMPERATURES WILL NOT RECOVER MUCH DURING THE DAY BUT THE WIND SPEED VALUES WILL RELAX SOME IN THE AFTERNOON. STILL THOUGH... WIND CHILL VALUES WILL ONLY WARM TO ZERO TO 5 ABOVE ZERO IN THE AFTERNOON. TNZ005>007-022>026-231715- /O.CON.KOHX.WC.Y.0002.000000T0000Z-140123T1800Z/ STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY 303 AM CST THU JAN 23 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * GEOGRAPHIC AREA...THE COUNTIES OF STEWART...MONTGOMERY... ROBERTSON... BENTON...HOUSTON...DICKSON...CHEATHAM...AND HUMPHREYS * WIND CHILL VALUES...MINUS 5 TO MINUS 10 DEGREES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BOYD
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind chill advisory went out at Jan 22, 11:26 AM CST, 3 hours 24 minutes earlier.
Area forecast discussion, Jan 22, 11:26 AM CST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1126 AM CST WED JAN 22 2014 .UPDATE...FOR 18Z AVIATION. && .AVIATION...18Z TAF DISCUSSION. MID LEVEL CLOUD DECK IS SWINGING THROUGH THE AREA BUT IT WILL REMAIN VFR. SOME CLEARING IS LIKELY THIS AFTERNOON. WINDS WILL BEGIN TO PICK UP THIS AFTERNOON AS WELL...THEN BY 09Z TONIGHT...IT WILL BECOME FAIRLY GUSTY. A TIGHTENING PRESSURE GRADIENT WILL CREATE NW WINDS OF 20-22 KTS AND THEY WILL BE COMMON THROUGH MID- MORNING ON THURSDAY. UNGER && .PREV DISCUSSION... /ISSUED 1041 AM CST WED JAN 22 2014/ DISCUSSION... EXCESSIVE AND MUCH THICKER CLOUD COVER THIS MORNING IS HAMPERING MOST EVERYONE'S ABILITY TO WARM UP TODAY. OUR SOUTHERN COUNTIES HAVE HAD THEIR SHARE OF SUN THIS MORNING AND WHILE I DO BELIEVE SOME SUN WILL CREEP INTO OUR WESTERN COUNTIES LATER THIS AFTERNOON... I HAVE HAD TO DROP TEMPERATURES A FEW DEGREES FOR MOST OF THE AREA WITH THIS UPDATE. EVEN IF THE SUN DOES MAKE AN APPEARANCE...MORE CLOUDS COULD MOVE IN LATER TONIGHT...SO THAT MAY NEED TO BE A FOCUS WITH ANY ADJUSTMENTS THAT MAY BE NEEDED FOR TONIGHT'S LOWS. UPDATE IS OUT. UNGER && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 27
Hazardous weather outlook, Jan 22, 5:17 AM CST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 517 AM CST WED JAN 22 2014 TNZ005>011-022>034-056>066-075-077>080-093>095-231130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 517 AM CST WED JAN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. VERY COLD TEMPERATURES ARE FORECAST WEDNESDAY NIGHT THROUGH FRIDAY...WITH SOME WIND CHILLS LATE WEDNESDAY NIGHT AND THURSDAY NIGHT AT...OR BELOW... ZERO. TEMPERATURES IN THE SINGLE DIGITS OVER MOST AREAS THURSDAY NIGHT. COLD WEATHER SAFETY WILL BE IMPORTANT DURING THIS COLD SPELL. BOYD 01
In the hours before
Local storm report, Jan 22, 10:03 AM CST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1003 AM CST WED JAN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 SSW BYRDSTOWN 36.54N 85.15W
01/22/2014 M0.7 INCH PICKETT TN COCORAHS
0800 AM SNOW 2 SW CROSSVILLE 35.93N 85.06W
01/22/2014 M1.0 INCH CUMBERLAND TN COCORAHS
&&
EVENT NUMBER OHX1400056
EVENT NUMBER OHX1400057
SHAMBURGERLocal storm report, Jan 22, 10:53 AM CST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1053 AM CST WED JAN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM SNOW JAMESTOWN 36.43N 84.94W
01/21/2014 E1.5 INCH FENTRESS TN LAW ENFORCEMENT
1242 PM SNOW BYRDSTOWN 36.57N 85.13W
01/21/2014 E0.8 INCH PICKETT TN LAW ENFORCEMENT
1244 PM SNOW COOKEVILLE 36.16N 85.51W
01/21/2014 E1.0 INCH PUTNAM TN LAW ENFORCEMENT
1246 PM SNOW CROSSVILLE 35.95N 85.04W
01/21/2014 E1.5 INCH CUMBERLAND TN DEPT OF HIGHWAYS
1248 PM SNOW LIVINGSTON 36.39N 85.33W
01/21/2014 E0.8 INCH OVERTON TN DEPT OF HIGHWAYS
0430 AM SNOW WARTRACE 35.53N 86.33W
01/22/2014 M1.0 INCH BEDFORD TN CO-OP OBSERVER
0530 AM SNOW 7 WSW WESTMORELAND 36.53N 86.37W
01/22/2014 M1.3 INCH SUMNER TN COCORAHS
BETHPAGE 4.5 NW
0630 AM SNOW 9 ESE MCMINNVILLE 35.64N 85.64W
01/22/2014 M1.5 INCH WARREN TN COCORAHS
0700 AM SNOW JAMESTOWN 36.43N 84.94W
01/22/2014 M1.1 INCH FENTRESS TN CO-OP OBSERVER
0700 AM SNOW COALMONT 35.34N 85.71W
01/22/2014 M2.5 INCH GRUNDY TN CO-OP OBSERVER
0700 AM SNOW 3 SSW BYRDSTOWN 36.54N 85.15W
01/22/2014 M0.7 INCH PICKETT TN COCORAHS
0730 AM SNOW 4 W MONTEREY 36.13N 85.31W
01/22/2014 M2.5 INCH PUTNAM TN COCORAHS
0730 AM SNOW 3 SE JAMESTOWN 36.40N 84.90W
01/22/2014 M2.0 INCH FENTRESS TN EMERGENCY MNGR
EVENT TOTAL SNOW
0800 AM SNOW 5 NW COOKEVILLE 36.20N 85.56W
01/22/2014 M1.0 INCH PUTNAM TN COCORAHS
0800 AM SNOW 2 SW CROSSVILLE 35.93N 85.06W
01/22/2014 M1.0 INCH CUMBERLAND TN COCORAHS
0800 AM SNOW 5 S CROSSVILLE 35.88N 85.04W
01/22/2014 M1.5 INCH CUMBERLAND TN COCORAHS
1041 AM SNOW ALLARDT 36.38N 84.88W
01/22/2014 M1.2 INCH FENTRESS TN CO-OP OBSERVER
&&
EVENT NUMBER OHX1400043 OHX1400044 OHX1400045 OHX1400046 OHX1400047
OHX1400048 OHX1400049 OHX1400050 OHX1400051 OHX1400052 OHX1400056
OHX1400053 OHX1400054 OHX1400055 OHX1400057 OHX1400058 OHX1400059
SHAMBURGERLocal storm report, Jan 22, 11:09 AM CST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1109 AM CST WED JAN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW FAIRFIELD GLADE 36.00N 84.90W
01/21/2014 E3.0 INCH CUMBERLAND TN FACEBOOK
PUBLIC REPORTED UP TO 3 INCHES OF SNOW IN FAIRFIELD
GLADE
0700 PM SNOW PORTLAND 36.59N 86.52W
01/21/2014 E0.7 INCH SUMNER TN FACEBOOK
PUBLIC REPORTED THREE QUARTERS OF AN INCH OF SNOW IN
PORTLAND
0700 PM SNOW 12 E MONTEREY 36.15N 85.03W
01/21/2014 E3.0 INCH CUMBERLAND TN FACEBOOK
PUBLIC REPORT FROM RINNIE COMMUNITY IN NORTHERN
CUMBERLAND COUNTY
&&
EVENT NUMBER OHX1400060
EVENT NUMBER OHX1400061
EVENT NUMBER OHX1400062
SHAMBURGERLocal storm report, Jan 22, 11:10 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1110 AM CST WED JAN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM SNOW JAMESTOWN 36.43N 84.94W
01/21/2014 E1.5 INCH FENTRESS TN LAW ENFORCEMENT
1242 PM SNOW BYRDSTOWN 36.57N 85.13W
01/21/2014 E0.8 INCH PICKETT TN LAW ENFORCEMENT
1244 PM SNOW COOKEVILLE 36.16N 85.51W
01/21/2014 E1.0 INCH PUTNAM TN LAW ENFORCEMENT
1246 PM SNOW CROSSVILLE 35.95N 85.04W
01/21/2014 E1.5 INCH CUMBERLAND TN DEPT OF HIGHWAYS
1248 PM SNOW LIVINGSTON 36.39N 85.33W
01/21/2014 E0.8 INCH OVERTON TN DEPT OF HIGHWAYS
0700 PM SNOW FAIRFIELD GLADE 36.00N 84.90W
01/21/2014 E3.0 INCH CUMBERLAND TN FACEBOOK
PUBLIC REPORTED UP TO 3 INCHES OF SNOW IN FAIRFIELD
GLADE
0700 PM SNOW PORTLAND 36.59N 86.52W
01/21/2014 E0.7 INCH SUMNER TN FACEBOOK
PUBLIC REPORTED THREE QUARTERS OF AN INCH OF SNOW IN
PORTLAND
0700 PM SNOW 12 E MONTEREY 36.15N 85.03W
01/21/2014 E3.0 INCH CUMBERLAND TN FACEBOOK
PUBLIC REPORT FROM RINNIE COMMUNITY IN NORTHERN
CUMBERLAND COUNTY
0430 AM SNOW WARTRACE 35.53N 86.33W
01/22/2014 M1.0 INCH BEDFORD TN CO-OP OBSERVER
0530 AM SNOW 7 WSW WESTMORELAND 36.53N 86.37W
01/22/2014 M1.3 INCH SUMNER TN COCORAHS
BETHPAGE 4.5 NW
0630 AM SNOW 9 ESE MCMINNVILLE 35.64N 85.64W
01/22/2014 M1.5 INCH WARREN TN COCORAHS
0700 AM SNOW JAMESTOWN 36.43N 84.94W
01/22/2014 M1.1 INCH FENTRESS TN CO-OP OBSERVER
0700 AM SNOW COALMONT 35.34N 85.71W
01/22/2014 M2.5 INCH GRUNDY TN CO-OP OBSERVER
0700 AM SNOW 3 SSW BYRDSTOWN 36.54N 85.15W
01/22/2014 M0.7 INCH PICKETT TN COCORAHS
0730 AM SNOW 4 W MONTEREY 36.13N 85.31W
01/22/2014 M2.5 INCH PUTNAM TN COCORAHS
0730 AM SNOW 3 SE JAMESTOWN 36.40N 84.90W
01/22/2014 M2.0 INCH FENTRESS TN EMERGENCY MNGR
EVENT TOTAL SNOW
0800 AM SNOW 5 NW COOKEVILLE 36.20N 85.56W
01/22/2014 M1.0 INCH PUTNAM TN COCORAHS
0800 AM SNOW 2 SW CROSSVILLE 35.93N 85.06W
01/22/2014 M1.0 INCH CUMBERLAND TN COCORAHS
0800 AM SNOW 5 S CROSSVILLE 35.88N 85.04W
01/22/2014 M1.5 INCH CUMBERLAND TN COCORAHS
1041 AM SNOW ALLARDT 36.38N 84.88W
01/22/2014 M1.2 INCH FENTRESS TN CO-OP OBSERVER
&&
EVENT NUMBER OHX1400043 OHX1400044 OHX1400045 OHX1400046 OHX1400047
OHX1400060 OHX1400061 OHX1400062 OHX1400048 OHX1400049 OHX1400050
OHX1400051 OHX1400052 OHX1400056 OHX1400053 OHX1400054 OHX1400055
OHX1400057 OHX1400058 OHX1400059
SHAMBURGERLocal storm report, Jan 22, 11:14 AM CST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1114 AM CST WED JAN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM SNOW JAMESTOWN 36.43N 84.94W
01/21/2014 E1.5 INCH FENTRESS TN LAW ENFORCEMENT
1242 PM SNOW BYRDSTOWN 36.57N 85.13W
01/21/2014 E0.8 INCH PICKETT TN LAW ENFORCEMENT
1244 PM SNOW COOKEVILLE 36.16N 85.51W
01/21/2014 E1.0 INCH PUTNAM TN LAW ENFORCEMENT
1246 PM SNOW CROSSVILLE 35.95N 85.04W
01/21/2014 E1.5 INCH CUMBERLAND TN DEPT OF HIGHWAYS
1248 PM SNOW LIVINGSTON 36.39N 85.33W
01/21/2014 E0.8 INCH OVERTON TN DEPT OF HIGHWAYS
0700 PM SNOW FAIRFIELD GLADE 36.00N 84.90W
01/21/2014 E3.0 INCH CUMBERLAND TN FACEBOOK
PUBLIC REPORTED UP TO 3 INCHES OF SNOW IN FAIRFIELD
GLADE
0700 PM SNOW PORTLAND 36.59N 86.52W
01/21/2014 E0.7 INCH SUMNER TN FACEBOOK
PUBLIC REPORTED THREE QUARTERS OF AN INCH OF SNOW IN
PORTLAND
0700 PM SNOW 12 E MONTEREY 36.15N 85.03W
01/21/2014 E3.0 INCH CUMBERLAND TN FACEBOOK
PUBLIC REPORT FROM RINNIE COMMUNITY IN NORTHERN
CUMBERLAND COUNTY
0900 PM SNOW TULLAHOMA 35.37N 86.22W
01/21/2014 M1.0 INCH COFFEE TN TRAINED SPOTTER
0430 AM SNOW WARTRACE 35.53N 86.33W
01/22/2014 M1.0 INCH BEDFORD TN CO-OP OBSERVER
0530 AM SNOW 7 WSW WESTMORELAND 36.53N 86.37W
01/22/2014 M1.3 INCH SUMNER TN COCORAHS
BETHPAGE 4.5 NW
0630 AM SNOW 9 ESE MCMINNVILLE 35.64N 85.64W
01/22/2014 M1.5 INCH WARREN TN COCORAHS
0700 AM SNOW JAMESTOWN 36.43N 84.94W
01/22/2014 M1.1 INCH FENTRESS TN CO-OP OBSERVER
0700 AM SNOW COALMONT 35.34N 85.71W
01/22/2014 M2.5 INCH GRUNDY TN CO-OP OBSERVER
0700 AM SNOW 3 SSW BYRDSTOWN 36.54N 85.15W
01/22/2014 M0.7 INCH PICKETT TN COCORAHS
0730 AM SNOW 4 W MONTEREY 36.13N 85.31W
01/22/2014 M2.5 INCH PUTNAM TN COCORAHS
0730 AM SNOW 3 SE JAMESTOWN 36.40N 84.90W
01/22/2014 M2.0 INCH FENTRESS TN EMERGENCY MNGR
EVENT TOTAL SNOW
0800 AM SNOW 5 NW COOKEVILLE 36.20N 85.56W
01/22/2014 M1.0 INCH PUTNAM TN COCORAHS
0800 AM SNOW 2 SW CROSSVILLE 35.93N 85.06W
01/22/2014 M1.0 INCH CUMBERLAND TN COCORAHS
0800 AM SNOW 5 S CROSSVILLE 35.88N 85.04W
01/22/2014 M1.5 INCH CUMBERLAND TN COCORAHS
1041 AM SNOW ALLARDT 36.38N 84.88W
01/22/2014 M1.2 INCH FENTRESS TN CO-OP OBSERVER
&&
EVENT NUMBER OHX1400043 OHX1400044 OHX1400045 OHX1400046 OHX1400047
OHX1400060 OHX1400061 OHX1400062 OHX1400063 OHX1400048 OHX1400049
OHX1400050 OHX1400051 OHX1400052 OHX1400056 OHX1400053 OHX1400054
OHX1400055 OHX1400057 OHX1400058 OHX1400059
SHAMBURGERSpecial weather statement, Jan 22, 2:03 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 203 PM CST WED JAN 22 2014 TNZ008>011-027>034-056>066-075-077>080-093>095-231100- SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA... BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER... MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...LAWRENCEBURG... PULASKI 203 PM CST WED JAN 22 2014 ...THE NEXT FEW DAYS WILL BE COLD AND BLUSTERY... WITH A VERY COLD AIR MASS ALREADY IN PLACE...A REINFORCING COLD FRONT WILL PASS THROUGH THE STATE TONIGHT. BEHIND THE FRONT... NORTHWEST WINDS IN THE 20 TO 25 MPH RANGE WILL CAUSE WIND CHILL VALUES TO PLUMMET. WIND CHILLS OF ZERO TO MINUS FIVE DEGREES WILL BE LIKELY FOR MUCH OF THE MID STATE STARTING AFTER MIDNIGHT AND LAST THROUGH TOMORROW MORNING. MANY WILL STRUGGLE TO GET OUT OF THE TEENS THURSDAY AFTERNOON. WHILE WINDS WILL CALM DOWN DURING THE AFTERNOON HOURS...IT WILL REMAIN COLD. BY FRIDAY MORNING...TEMPERATURES ARE EXPECTED TO PLUNGE TO NEAR ZERO WITH WIND CHILLS OF MINUS FIVE TO MINUS TEN DEGREES. TAKE THE PROPER PRECAUTIONS TO DEAL WITH THE COLD OVER THE NEXT FEW DAYS. ENSURE WATER PIPES ARE PROPERLY PROTECTED FROM THE COLD AND PETS HAVE ADEQUATE INDOOR SHELTER. ADDITIONALLY...EXPOSURE TO WIND CHILL VALUES THIS LOW CAN RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA. THOSE VENTURING OUTDOORS SHOULD DRESS WARMLY...AND LIMIT THEIR TIME OUTDOORS. 27
Nearby
Wind Chill Advisories in Tennessee, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.